An open mapping theorem for analytic multifunctions

Tom 122 / 1997

Zbigniew Słodkowski Studia Mathematica 122 (1997), 117-122 DOI: 10.4064/sm-122-2-117-122

Streszczenie

The paper gives sufficient conditions for projections of certain pseudoconcave sets to be open. More specifically, it is shown that the range of an analytic set-valued function whose values are simply connected planar continua is open, provided there does not exist a point which belongs to boundaries of all the fibers. The main tool is a theorem on existence of analytic discs in certain polynomially convex hulls, obtained earlier by the author.

Autorzy

  • Zbigniew Słodkowski

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek